# SDR AALA2018060549034

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 57,335 hours, 25,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-14. NO LEAKS DETECTED AND OPS CHECKED GOOD.
